1 doctor weighed in:

I'm on the arm bar birth control , I used to have implon now nextpalon I've been on my period for 1 month striaght is this normal?

1 doctor weighed in
Dr. Hector Chapa
Obstetrics & Gynecology

In brief: Yes, could be.

Nexplanon is great BC.
The most common side effect is a change in your normal menstrual bleeding pattern. In studies, 1 out of 10 women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. You were bleeding should not be heavy. If it persists, contact your Doc.

In brief: Yes, could be.

Nexplanon is great BC.
The most common side effect is a change in your normal menstrual bleeding pattern. In studies, 1 out of 10 women stopped using the implant because of an unfavorable change in their bleeding pattern. You may experience longer or shorter bleeding during your periods or have no bleeding at all. You were bleeding should not be heavy. If it persists, contact your Doc.
Dr. Hector Chapa
Dr. Hector Chapa
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors